Alert archive / North Dakota / High Wind Warnings in 2026
High Wind Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this high wind warning at Feb 27, 2026, 10:21 AM CST for 6 counties in Minnesota; 7 counties in North Dakota. It took effect at Feb 27, 2026, 10:29 AM CST. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 27, 2026, 10:21 AM CST (16:21 UTC)
- In effect from
- Feb 27, 2026, 10:29 AM CST
- Expired
- Feb 27, 2026, 3:21 PM CST
- In force
- 5 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 90 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 10:50 AM CST | NON-TSTM WND GST 59 | Mallory, MN | Mesonet station MN060 E Grand Forks MN DOT. |
| Feb 27, 12:14 PM CST | NON-TSTM WND GST 59 | 6 Wnw Grand Forks, ND | ASOS station KGFK Grand Forks AP ND. |
| Feb 27, 2:12 PM CST | SNOW SQUALL | Grand Forks, ND | Sudden reduction in visibility with heavy snow reported. Quick improvement on the backside. |
| Feb 27, 2:40 PM CST | NON-TSTM WND GST 66 | 6 Wsw Argyle, MN | Mesonet station DVI07423 Argyle MN 5 WSW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 4.4 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302 WWUS73 KFGF 271621 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1021 AM CST Fri Feb 27 2026 MNZ001-007-008-013-014-NDZ006-015-016-026-027-054-280030- /O.UPG.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ /O.NEW.KFGF.HW.W.0001.260227T1800Z-260228T0100Z/ West Polk-West Marshall-East Marshall-Pennington-Red Lake-Towner- Ramsey-Eastern Walsh-Nelson-Grand Forks-Western Walsh- Including the cities of Middle River, Cando, East Grand Forks, Grafton, Michigan, Red Lake Falls, Newfolden, Grand Forks, Lankin, Warren, Thief River Falls, Devils Lake, and Crookston 1021 AM CST Fri Feb 27 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 35 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest Minnesota and northeast North Dakota. * WHEN...Until 7 PM CST this evening. * IMPACTS...Very gusty winds will blow around unsecured objects. Travel will become difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Drifting and blowing snow may lead to icy spots north of US Highway 2, further degrading travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not travel in high profile vehicle. Use caution if you must drive. Do not use cruise control. Be aware of changing road conditions. && $$ MNZ004-005-NDZ007-008-280030- /O.NEW.KFGF.HW.W.0001.260227T1800Z-260228T0100Z/ Kittson-Roseau-Cavalier-Pembina- Including the cities of Hallock, Roseau, Drayton, Cavalier, and Langdon 1021 AM CST Fri Feb 27 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In Minnesota, Kittson and Roseau Counties. In North Dakota, Cavalier and Pembina Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Very gusty winds will blow around unsecured objects. Travel will become difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Drifting and blowing snow may lead to icy spots north of US Highway 2, further degrading travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not travel in high profile vehicle. Use caution if you must drive. Do not use cruise control. Be aware of changing road conditions. && $$ MNZ002-003-009-015>017-022>024-027-028-030>032-NDZ014-024-028>030- 038-039-280030- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Norman-Clay-North Beltrami-East Polk-North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-East Otter Tail-Wadena-Benson-Eddy-Griggs- Steele-Traill-Barnes-Cass- Including the cities of Mahnomen, Fargo, Fosston, Detroit Lakes, Bagley, Lake Itasca, Fergus Falls, Red Lake, Hillsboro, Mayville, Halstad, New York Mills, Finley, Cooperstown, Leeds, Two Inlets, Moorhead, Bemidji, Park Rapids, Valley City, Ada, Wadena, and New Rockford 1021 AM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, north central, northwest, and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Drifting and blowing snow may lead to icy spots north of US Highway 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MNZ006-280030- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Lake Of The Woods- Including the cities of Baudette 1021 AM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Lake Of The Woods County. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Near blizzard conditions are expected on Lake of the Woods. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CJ
2 follow-up statements
365 WWUS73 KFGF 271629 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1029 AM CST Fri Feb 27 2026 MNZ001-004-005-007-008-013-014-NDZ006>008-015-016-026-027-054-280030- /O.EXT.KFGF.HW.W.0001.260227T1629Z-260228T0100Z/ West Polk-Kittson-Roseau-West Marshall-East Marshall-Pennington- Red Lake-Towner-Cavalier-Pembina-Ramsey-Eastern Walsh-Nelson- Grand Forks-Western Walsh- Including the cities of Middle River, Cando, East Grand Forks, Grafton, Michigan, Red Lake Falls, Newfolden, Grand Forks, Hallock, Warren, Roseau, Drayton, Lankin, Thief River Falls, Cavalier, Devils Lake, Crookston, and Langdon 1029 AM CST Fri Feb 27 2026 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 35 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest Minnesota and northeast North Dakota. * WHEN...Until 7 PM CST this evening. * IMPACTS...Very gusty winds will blow around unsecured objects. Travel will become difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Drifting and blowing snow may lead to icy spots north of US Highway 2, further degrading travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not travel in high profile vehicle. Use caution if you must drive. Do not use cruise control. Be aware of changing road conditions. && $$ MNZ002-003-009-015>017-022>024-027-028-030>032-NDZ014-024-028>030- 038-039-280030- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Norman-Clay-North Beltrami-East Polk-North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-East Otter Tail-Wadena-Benson-Eddy-Griggs- Steele-Traill-Barnes-Cass- Including the cities of Mahnomen, Fargo, Fosston, Detroit Lakes, Bagley, Lake Itasca, Fergus Falls, Red Lake, Hillsboro, Mayville, Halstad, New York Mills, Finley, Cooperstown, Leeds, Two Inlets, Moorhead, Bemidji, Park Rapids, Valley City, Ada, Wadena, and New Rockford 1029 AM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, north central, northwest, and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Drifting and blowing snow may lead to icy spots north of US Highway 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MNZ006-280030- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Lake Of The Woods- Including the cities of Baudette 1029 AM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Lake Of The Woods County. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Near blizzard conditions are expected on Lake of the Woods. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CJ
808 WWUS73 KFGF 272121 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 321 PM CST Fri Feb 27 2026 MNZ001-004-005-007-008-013-014-NDZ006>008-015-016-026-027-054-272230- /O.CAN.KFGF.HW.W.0001.000000T0000Z-260228T0100Z/ West Polk-Kittson-Roseau-West Marshall-East Marshall-Pennington- Red Lake-Towner-Cavalier-Pembina-Ramsey-Eastern Walsh-Nelson- Grand Forks-Western Walsh- Including the cities of Middle River, Cando, East Grand Forks, Grafton, Michigan, Red Lake Falls, Newfolden, Grand Forks, Hallock, Warren, Roseau, Drayton, Lankin, Thief River Falls, Cavalier, Devils Lake, Crookston, and Langdon 321 PM CST Fri Feb 27 2026 ...HIGH WIND WARNING IS CANCELLED... The threat for very gusty winds near 60 mph has ended. Gusty winds to 45 mph will continue through the rest of the afternoon into early evening. Blowing and drifting snow will continue to reduced visibility and bring icy roads as well. $$ MNZ002-003-009-015>017-022>024-027-028-030>032-NDZ014-024-028>030- 038-039-280100- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Norman-Clay-North Beltrami-East Polk-North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-East Otter Tail-Wadena-Benson-Eddy-Griggs- Steele-Traill-Barnes-Cass- Including the cities of Mahnomen, Fargo, Fosston, Detroit Lakes, Bagley, Lake Itasca, Fergus Falls, Red Lake, Hillsboro, Mayville, Halstad, New York Mills, Finley, Cooperstown, Leeds, Two Inlets, Moorhead, Bemidji, Park Rapids, Valley City, Ada, Wadena, and New Rockford 321 PM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of central, north central, northwest, and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Drifting and blowing snow is bringing reported icy roads along and north of US Highway 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not travel in high profile vehicle. Use caution if you must drive. Do not use cruise control. Be aware of changing road conditions. && $$ MNZ006-280100- /O.CON.KFGF.WI.Y.0003.000000T0000Z-260228T0100Z/ Lake Of The Woods- Including the cities of Baudette 321 PM CST Fri Feb 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Lake Of The Woods County. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...Near blizzard conditions are expected on Lake of the Woods. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CJ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this high wind warning went out at Feb 27, 5:31 AM CST, 4 hours 50 minutes earlier. Its key messages:
- Strong winds are expected along and north of I-94 late this morning through early evening. Near the International Border, these strong winds will result in blowing snow.
- There is a chance for light snow across far southeast ND south of Interstate 94 late tonight through Saturday. There is as 20 percent chance for advisory impacts from moderate snow accumulations causing slick travel.
- Very cold wind chills are expected across parts of the region along and north of Highway 2 Saturday and Sunday mornings. The best chance for wind chills -30 or lower during those periods is across northwest Minnesota.
Area forecast discussion, Feb 27, 5:31 AM CST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
531 AM CST Fri Feb 27 2026
.KEY MESSAGES...
- Strong winds are expected along and north of I-94 late this
morning through early evening. Near the International Border,
these strong winds will result in blowing snow.
- There is a chance for light snow across far southeast ND south
of Interstate 94 late tonight through Saturday. There is as
20 percent chance for advisory impacts from moderate snow
accumulations causing slick travel.
- Very cold wind chills are expected across parts of the region
along and north of Highway 2 Saturday and Sunday mornings. The
best chance for wind chills -30 or lower during those periods
is across northwest Minnesota.
&&
.UPDATE...
Issued at 341 AM CST Fri Feb 27 2026
Winds/Blowing snow today: Forecast remains on track today for strong
winds behind a cold front late this morning into the afternoon/early
evening. No changes have been made at this time to current Wind
Advisory or Winter Weather Advisory. Strongest winds are still going
to be associated with moderate to strong CAA (75-100 C/12hr),
continues to be show to track along/north of I-94, loosing moment
farther south. There is still chance that advisory wind gusts occur
a bit farther south and southeast depending on mixing within the
southern RRV and towards west central MN. There is also a chance
(30%) for wind gusts 58mph+, particularly in northwest MN north of
Highway 2. However, coverage of these higher gusts in this pattern
may limit impacts and we will need to monitor upstream trends in
Manitoba. There remains a bit more uncertainty still on local snow
pack response to the winds today as previously discussed, though the
northern RRV remains the location with the best potential for
blowing snow impacts if there are any. This is particularly true of
blowing snow plumes were to develop upstream in Manitoba where snow
pack may be slightly more favorable and winds a bit higher. BL flow
would then allow them extend into the northern Red River Valley
creating impacts regardless of local snow pack response.
Snow potential tonight/Saturday: We continue to monitor this period
for potential snow accumulation south of I-94 (closer to the ND/SD
state line). Ensemble consensus still generally favors a surface low
track and position of the 700MB baroclinic zone just to the west and
south of our CWA limiting snow accumulation potential in our CWA as
with previous forecast trends. However, there remains a smaller
subset of guidance that place the lobe of positive frontogensis
farther north and allows for moderate to locally heavy snow rates
into our far southwest. The northern guidance includes models such
as the NAM/NAM 3k that have a past history in our area of over
representing WAA and under representing the impact of CAA and drier
air in similar patterns. It is worth monitoring considering the low
predictability of mesoscale driven snow bands, but chances remain
low at this time in our area.
Regarding Wind Chill Impacts this weekend: Coldest air both Saturday
and Sunday mornings will be in the north, and depending on winds
wind chill values may drop into advisory criteria (-30F). The better
signal for for expansive advisory impacts is Sunday morning in
northwest MN (generally north of Highway 2), with conditions
otherwise marginal (-25 to -28 range).
&&
.DISCUSSION...
Issued at 145 PM CST Thu Feb 26 2026
...Synopsis...
The warm front that passed through overnight has left us with
temperatures in the upper 20s to even lower 40s this afternoon.
On Friday, a strong low pressure system will pass to our north
in Canada. Its attendant cold front will barrel through our FA
Friday morning/afternoon. Temperatures will rapidly drop, with
gusty winds of 45 to 55 mph over much of eastern ND into
northwestern MN. Behind the front, arctic high pressure works in
for the weekend, dropping temperatures quite significantly.
There will be a system with a band of frontogenesis to our
southwest Friday night into Saturday. There are a handful of
ensemble members that bring it a bit further northeast into
Ransom/Sargent counties, producing light snow. However, many
times in these situations, the drier, cold air wins out, keeping
snow further south then models indicate. Therefore, snow
chances remain in the forecast, but continue to slowly dwindle
as more ensembles support a further south and west track.
As we go into the next work week, zonal flow will accompany
moderating temperatures. Temperatures by the middle of next
week should be above freezing area wide. Areas that have little
to no snowpack may approach 50 degrees.
...Winds and Blowing Snow on Friday...
A strong cold front will push from northwest to southeast after
sunrise on Friday. The strongest cold air advection will be across
the north during the late morning hours. A deep mixed layer with
momentum transfer values of up to 45 knots near the
International Border and 40 knots as far south as I-94 should
promote wind gusts of 45 to 55 mph over much of the FA. As the
initial surge of CAA passes through the far north, there is a
brief period where momentum transfer values approach 50 knots.
While the probability is low, a stray 55 to 60 mph gust is
possible in the Langdon - Pembina - Roseau corridor. However,
for the vast majority of the event, gusts should top out around
55 mph. Winds will die down considerably into the evening hours
as the pressure gradient weakens and high pressure begins to
gain control.
While warm temperatures today into tonight are working hard to
create a crust on the snow, areas near the International Border
will not experience as much time above freezing. In addition,
this is the area the highest winds are forecast. Its not quite
that simple though, as several other factors are working against
blowing snow. For example, we start off very warm ahead of the
cold front (near/above freezing). This means it will take
several hours to get temperatures into the teens/single digits -
which is when snow typically responds better to the wind, and
lofts. By the time these colder temperatures work in, the best
CAA bubble will be to the east, meaning winds will be beginning
to die down. On top of that, if we get a bit warmer tonight
ahead of the cold front from compressional heating, we could see
a thicker crust form on the snowpack, ending any real chances
for blowing snow. Even with these remaining uncertainties, the
strength of the wind makes it hard to imagine that there will be
absolutely no blowing snow across the far north. Therefore,
while most of the FA has been placed under a wind advisory, four
counties along the International Border are instead under a
winter weather advisory for reductions in visibility from
blowing snow.
&&
.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 530 AM CST Fri Feb 27 2026
VFR conditions should prevail for most locations in eastern ND
and northwest MN through the TAF period. There is a low chance
for MVFR ceilings to develop later tonight in northeast ND
(30% towards KDVL), however confidence in those conditions
prevailing is low at this time.
The main aviation impacts will be related to low level wind
shear early in the TAF period, and strong northwest winds
behind a cold front later this morning through this afternoon.
Strongest gusts would exceed 40kt with a 30% chance for
localized gusts around 50kt during the afternoon. Most older
snow pack is stable enough to limit the potential for blowing
snow impacts at TAF sites, with any blowing snow visibility
impacts within the region closer to the US/Canada border.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory from 9 AM this morning to 7 PM CST this evening
for NDZ006-014>016-024-026>030-038-039-054.
Winter Weather Advisory from 9 AM this morning to 7 PM CST
this evening for NDZ007-008.
MN...Wind Advisory from 9 AM this morning to 7 PM CST this evening
for MNZ001>003-006>009-013>017-022-023.
Winter Weather Advisory from 9 AM this morning to 7 PM CST
this evening for MNZ004-005.
&&
UPDATE...DJR
DISCUSSION...Rafferty
AVIATION...DJRHazardous weather outlook, Feb 27, 4:16 AM CST, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 416 AM CST Fri Feb 27 2026 MNZ004-005-NDZ007-008-281030- Kittson-Roseau-Cavalier-Pembina- 416 AM CST Fri Feb 27 2026 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight Strong winds gusting to 55 mph are expected today, with improvement late this afternoon and evening. Near the International Border, these strong winds may result in blowing snow and difficult travel conditions. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very cold wind chills are expected across parts of the region along and north of Highway 2 Saturday and Sunday mornings. The best chance for wind chills -30 or lower during those periods is across northwest Minnesota. .SPOTTER INFORMATION STATEMENT... Reports of reduced visibility and poor road conditions will be appreciated. MNZ001>003-006>009-013>017-022-023-NDZ006-014>016-024-026>030-038- 039-054-281030- West Polk-Norman-Clay-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Mahnomen-South Clearwater-Towner- Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele- Traill-Barnes-Cass-Western Walsh- 416 AM CST Fri Feb 27 2026 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Strong winds gusting to 55 mph are expected along and north of I-94 late this morning through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very cold wind chills are expected across parts of the region along and north of Highway 2 Saturday and Sunday mornings. The best chance for wind chills -30 or lower during those periods is across northwest Minnesota. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. MNZ024-027>032-040-NDZ049-052-053-281030- Hubbard-West Becker-East Becker-Wilkin-West Otter Tail- East Otter Tail-Wadena-Grant-Ransom-Sargent-Richland- 416 AM CST Fri Feb 27 2026 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance for light snow across far southeast ND south of Interstate 94 late tonight through Saturday. There is as 20 percent chance for advisory impacts from moderate snow accumulations causing slick travel. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today.
In the hours before
Local storm report, Feb 27, 10:17 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
1017 AM CST Fri Feb 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM Non-Tstm Wnd Gst 4 WSW Clyde 48.74N 98.98W
02/27/2026 M58 MPH Cavalier ND Mesonet
NDAWN reports 58 mph wind gust at 10 m.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:08 PM CST | Snow Squall Warning | FGF | Mahnomen, Norman, Polk, Red Lake | 52 min |
| Feb 27, 2:50 PM CST | Winter Weather Advisory | FGF | Grant, Wilkin | 21 hr |
Nearby
High Wind Warnings in North Dakota, 2026High Wind Warnings in Minnesota, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.